# SDR CALA2022021600392

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 102,737 hours, 24,236 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 140N2002225
- Condition: Corroded
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STA 28L FWD OF STA 1560. REMOVED AND REPLACED SHEAR TIE AT STA 1560 S-28L IAW B757 SRM 51 -40-02 PARA 4. WORK PERFORMED BY V936267, V933877 SEE REF AMES NR142726-0100-0082 FOR INSPECTION RII SIGN OFF BY INSPECTOR V933877
